# SDR FDEA202507231304

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO OVER-WING FLOOR PANEL 241YFA DAMAGED, MARKED FABRICATED NEW FLOOR PANEL 241YFA, MPN:145T5876-95, LBL 33 LBL 1087, STATION 980-1087 IN  REF TO BOEING DWG Ï¿½145T5876-95. INSTALL AND REINSTALL ON  SEQ#112. SEE JPF FOR ALL   WORK PERFORMED. THIS IS A MAJOR REPAIR.
